# SDR FDEA201204181499

- Difficulty date: April 18, 2012
- Submitted: April 25, 2012
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11F
- Aircraft serial: 48401
- Aircraft time: 66,697 hours, 16,018 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: ARC7167504
- Condition: Missing
- Location: Zone 600
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MISSING PANEL ON TOP OF RT WING FWD OF OTBD AILERON, REF IPC 57-54-05-01, ITEM 253.  REPAIRED IAW EA EA 1-5750-161180
